Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 123094, 14 pages
http://dx.doi.org/10.1155/2010/123094
Research Article

Some Nonunique Fixed Point Theorems of Ćirić Type on Cone Metric Spaces

Department of Mathematics, Atılım University, 06836 Ankara, Turkey

Received 18 January 2010; Revised 6 March 2010; Accepted 15 April 2010

Academic Editor: Dumitru Baleanu

Copyright © 2010 Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Rzepecki, “On fixed point theorems of Maia type,” Institut Mathématique, vol. 28, pp. 179–186, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. G. Maia, “Un'osservazione sulle contrazioni metriche,” Rendiconti del Seminario Matematico della Università di Padova, vol. 40, pp. 139–143, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. D. Lin, “A common fixed point theorem in abstract spaces,” Indian Journal of Pure and Applied Mathematics, vol. 18, no. 8, pp. 685–690, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. S. Khan and M. Imdad, “A common fixed point theorem for a class of mappings,” Indian Journal of Pure and Applied Mathematics, vol. 14, no. 10, pp. 1220–1227, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Sh. Rezapour and R. Hamlbarani, “Some notes on the paper: “Cone metric spaces and fixed point theorems of contractive mappings”,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Abdeljawad, “Completion of cone metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 39, no. 1, pp. 67–74, 2010. View at Google Scholar
  8. D. Turkoglu and M. Abuloha, “Cone metric spaces and fixed point theorems in diametrically contractive mappings,” Acta Mathematica Sinica (English Series), vol. 26, no. 3, pp. 489–496, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Turkoglu, M. Abuloha, and T. Abdeljawad, “KKM mappings in cone metric spaces and some fixed point theorems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 348–353, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Abdeljawad, D. Turkoglu, and M. Abuloha, “Some theorems and examples of cone metric spaces,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 739–753, 2010. View at Google Scholar
  11. E. Karapınar, “Fixed point theorems in cone Banach spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 609281, 9 pages, 2009. View at Google Scholar · View at MathSciNet
  12. E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656–3668, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. T. Abdeljawad and E. Karapınar, “Quasi-cone metric spaces and generalizations of Caristi Kirk's theorem,” Fixed Point Theory and Applications, vol. 2009, Article ID 574387, 9 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. B. Ćirić, “On some maps with a nonunique fixed point,” Institut Mathématique, vol. 17, pp. 52–58, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. G. Pachpatte, “On Ćirić type maps with a nonunique fixed point,” Indian Journal of Pure and Applied Mathematics, vol. 10, no. 8, pp. 1039–1043, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Achari, “On Ćirić's non-unique fixed points,” Matematički Vesnik, vol. 13(28), no. 3, pp. 255–257, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Gupta and B. Ram, “Non-unique fixed point theorems of Ćirić type,” Vijnana Parishad Anusandhan Patrika, vol. 41, no. 4, pp. 217–231, 1998. View at Google Scholar · View at MathSciNet
  18. F. Zhang, S. M. Kang, and L. Xie, “On Ćirić type mappings with a nonunique coincidence points,” Fixed Point Theory and Applications, vol. 6, pp. 187–190, 2007. View at Google Scholar
  19. Z. Liu, Z. Guo, S. M. Kang, and S. K. Lee, “On Ćirić type mappings with nonunique fixed and periodic points,” International Journal of Pure and Applied Mathematics, vol. 26, no. 3, pp. 399–408, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Q. Liu, “On Ćirić type mappings with a nonunique coincidence points,” Filiale de Cluj-Napoca. Mathematica, vol. 35(58), no. 2, pp. 221–225, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet
  22. C. D. Aliprantis and R. Tourky, Cones and Duality, vol. 84 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2007. View at MathSciNet